# SDR DALA2024010210751

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 54,095 hours, 37,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND AT FUSELAGE BELLY SKIN FOR #1 RAD ALT TRANS ANTENNA. SUMMARY NRC 003-0001:0514-2001/001 00011: C/W ERA 614660-14 REV ORIG REPAIR INSTRUCTIONS. CHECKED TO ENSURE ALL PRI'S MATCH ERA 614660-14 REV ORIG. REPAIRED SKIN PER ERA 614660-14 REV ORIG. (LP #0128522)
